# SDR 2017FA0000472

- Difficulty date: August 30, 2017
- Submitted: August 30, 2017
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft serial: 2120
- Aircraft time: 2,408 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Cracked
- Location: Nose
- Part time: 2,408 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS DISCOVERED ADJACENT TO WELD ON NOSE LANDING GEAR.  REFERENCE SB SB2X-32-22R1 THIS IS A CHRONIC PROBLEM DISCOVERED ON A FLEET OF SR20S (T-53) OPERATED BY THE USAF.  22 OUT OF 24 AIRCRAFT WERE DISCOVERED WITH CRACKS.
